MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, SCISSORS, METZENBAUM; RIGID ENDOSCOPIC SCISSORS

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, SCISSORS, METZENBAUM; RIGID ENDOSCOPIC SCISSORS
Model Number A64810A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had a broken end.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.This supplemental report is being submitted to provide the results of the final investigation.Updates fields: b5, g3, h2, h3, h6 and h11.The device was returned to olympus for inspection and the customer allegation "a broken end (distal end)" was not confirmed.However, the inspection identified the overload safety device at the proximal end of jaws insert was broken.Olympus will continue to monitor field performance for this device.

Brand Name
JAWS "HIQ+", 5 X 330 MM, SCISSORS, METZENBAUM
Common Device Name
RIGID ENDOSCOPIC SCISSORS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22170651
Report Number9610773-2025-03888
Device Sequence Number21132105
Product Code HET
UDI-Device Identifier04042761010320
UDI-Public04042761010320
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K944200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA64810A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown